Can rituximab stop working?

Hey everyone. I have been having rituximab infusions for the last two years with great results. Always have a spell of unwellness after the infusion for a few weeks but then 5 good months. After my last infusion in July I just have been feeling all of the lupus symptoms coming back and just feel that it hasn't worked this time. Has anyone experienced the rituximab becoming less effective over time?

Thank you

3 Replies

oldestnewest
  • It certainly happens with biologics in RA - so I can't see any reason why it couldn't happen in lupus. But anyway - I'd say it was definitely something to run past your doctors as soon as possible.

  • Thank you. Waiting for the hospital to call back.

  • Had rituximab for 2 yrs did absolutely nothing it was hailed as a wonder drug for weggie patients but sadly for me did zilch, will never take it again.

You may also like...